I ingested 3 pills yesterday as Crazy Doctor prescribed. Two in the morning and one in the evening.And BOY do I have a story to tell you!
The evening pill raised hell! At first I was sleepy. My eyes-lids got heavy and I couldn’t read blogs anymore online. Thinking I read too much and my eyes got stressed, I lied down.
I remembered I had to take medicine for my physical symptoms and I got up. And went dizzy (I still am as I write this now). I quickly chewed some tiny sweet medicine and dizzily went back to bed. Then I told Mom about my spinny head and she mentioned that to Dad, who made my bed as I laid down to sleep.
And I couldn’t sleep. My left leg shook and I fidgeted. I tried to sleep but my head was hurting. I didn’t tell my parents about any of it but they noticed my fidgeting; how I was worming my body like a snake xD So Dad went out to get a CNG for the hospital.
I had some grape juice to “invigorate” myself (again, I am having a grape juice as I write this too 😀 Yeay! OK. Anyhow…) My Dad held my shoulder and my hand to lead me down the stairs because of my tired, dizzy self and we hopped in the CNG.
We went to the hospital and (since this is Bangladesh) they couldn’t care for a girl with a mere depressant side-effect; they referred us to another hospital as they put a tube of saline int my hands (which the later hospital said wasn’t needed to be done. Ugh) 😮 Now a “real” hospital has an emergency group of men to help a cart into an ambulance. Right? They used two of their normal employees who were *laughing* as one struggled to put me in the ambulance. Ugh.
I forgot a lot of the things that happened in the other hospital. All I remember was being pushed around in a cart, telling the doctor I forgot the purpose of being in a hospital (which itself was revelatory of the condition of my mental and physical state for the doctor) and the journey back home in a CNG.
I just took a shower and I just finished my Grape Juice (Nuuu! 😦 ) and I am regaining my Mon-ness. I’ve had some crazy experience with mental-pills before but this was ..just the cherry on the top